Nurofen Quickzorb 96 Caplets 342mg

SKU: 9300711867956 Categories: , , Tag:

$22.49

4 x fortnightly payments of $5.62 learn more

 

 

 

 

 

 

Description

General Information

Nurofen Quickzorb Ibuprofen Lysine pain relief caplets have an advanced formula for fast absorption.

When you suffer from headache, you need a pain reliever that will sort it out quick. For quick, effective pain relief choose Nurofen Quickzorb.

Nurofen Quickzorb Caplets have an advanced formula that it’s absorbed quickly. They are easy to swallow.
Nurofen Quickzorb is effective in the temporary relief of pain and/or inflammation associated with:
• headache
• migraine headache
• tension headache
• muscular pain
• cold & flu symptoms
• period pain
• dental pain
• sinus pain
• back pain
• arthritic pain

Reduces fever

Boxed Contents: 96 Caplets.

Size: 342mg

KEY FEATURES

• Nurofen Quickzorb has an advanced formula for fast absorption.
• Quick and effective pain relief.
• Easy to swallow.
• Absorbs quickly, relieves quickly.
• Each caplet contains 342mg of Ibuprofen Lysine.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke, or liver damage.

Ingredients

Active Ingredients: Ibuprofen Lysine 342mg (equiv. Ibuprofen 200mg).

Directions

Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from 12 years: 2 caplets, then 1 or 3 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

USAGE ADVICE

Do not use if:
– You have a stomach ulcer, or other stomach disorders, kidney, liver, or heart problems.
– You are allergic to ibuprofen, aspirin, or other anti-inflammatory medicines.
– During the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
– For more than 3 days at a time.
– If you have asthma.
– If you are taking other medicines containing ibuprofen, aspirin, or anti-inflammatory medicines.
– If you are trying to become pregnant or during the first 6 months of pregnancy.
– In children suffering form vomiting.
– If you are taking medication regularly.
– If you are aged 65 years or over.
– In children under 7 years of age.

Stop use and see your doctor immediately if:
– You have an allergic reaction.

SAFETY DIRECTIONS

Keep out of reach of children. Do not use if the blister foil is broken on first opening.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: below 25°C.

 

 

 

 

 

Additional information

Weight200 g